loading... close

Post treatment neuropathy and joint pain how long does it last

Thumb avatar default
Asked by

anonymous

stage_3c Patient 11 months
Topics
 
  • Betti A Profile
    anonymous
    Survivor since 2013
    Was your tumor Estrogen+? If so you are probably on a hormone blocker of some sort, what kind depends if you are pre or post menopausal. Some of those meds. can cause joint pain from what I've been told. Everyone's body handles treatments differently. Have you discussed it with your doctor(s)?
    11 months Comment Flag
  • Sue Boston Profile
    anonymous
    Survivor since 2014
    I have been done with treatment for a little over 2 years now, I still have a little bit of neuropathy in my foot and I try to exercise everyday, that really helps with joint pain, especially in my hips.
    11 months Flag
    • kerrie wilson Profile
      anonymous
      stage_3c Patient

      Sue. Did you go back to work?

      11 months Flag
    • Sue Boston Profile
      anonymous
      Survivor since 2014

      Hi Kerrie, I worked the entire I was going through treatment.

      11 months Flag
    • Mary Chase Profile
      anonymous
      Learning About Breast Cancer

      I had a bad reaction to chemo and got all side effects to the max degree. I had the neuropathy in ,y feet very badly. It’s been 5 years and I still have it although it’s not as bad as it was initially

      10 months Flag

Educational Video

Personal Story

  • No related Story

Related Topics

    There are no topics for this question

Looking for another topic?
Use the search box in the top right.

Footer 1

An Early Detection Plan (EDP) significantly increases the chances of surviving breast cancer.

spread the word